Optimal control of fiscal policies for Austria: Applications of a stochastic control algorithm

Autor(en): Neck, R
Karbuz, S
Stichwörter: economics; fiscal policy; Mathematics; Mathematics, Applied; nonlinear econometric model; optimum control; sensitivity analysis; simulation; stochastic control
Erscheinungsdatum: 1997
Herausgeber: PERGAMON-ELSEVIER SCIENCE LTD
Journal: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
Volumen: 30
Ausgabe: 2
Startseite: 1051
Seitenende: 1061
Beschreibung: 
2nd World Congress of Nonlinear Analysis, ATHENS, GREECE, JUL 10-17, 1996
ISSN: 0362546X
DOI: 10.1016/S0362-546X(97)00134-X

Show full item record

Google ScholarTM

Check

Altmetric